-
JAHNOVÁ, Jiřina and Petr VOJČÁK. On Recursion Operators for Full-Fledged Nonlocal Symmetries of the Reduced Quasi-classical Self-dual Yang-Mills Equation. Annales Henri Poincaré. Cham (SW): Springer International Publishing, 2024, vol. 25, No 10, p. 4633-4669. ISSN 1424-0637. Available from: https://dx.doi.org/10.1007/s00023-024-01425-2.Annales Henri Poincaré
RIV/47813059:19610/24:A0000160 Article in a journal. English. Switzerland.
Jahnová, Jiřina (203 Czech Republic, belonging to the institution) -- Vojčák, Petr (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: The reduced quasi-classical self-dual Yang-Mills equation; Lax pairs; coverings; recursion operators; nonlocal symmetries
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 6/3/2025 13:48. -
VOJČÁK, Petr. Non-Abelian covering and new recursion operators for the 4D Martínez Alonso-Shabat equation. Communications in Nonlinear Science and Numerical Simulation. Amsterdam: Elsevier B.V., 2023, vol. 118, april, p. "107007-1"-"107007-11", 11 pp. ISSN 1007-5704. Available from: https://dx.doi.org/10.1016/j.cnsns.2022.107007.Communications in Nonlinear Science and Numerical Simulation
RIV/47813059:19610/23:A0000144 Article in a journal. English. Netherlands.
Vojčák, Petr (203 Czech Republic, guarantor, belonging to the institution)
Keywords in English: 4D Martínez Alonso–Shabat equation; Lax pairs; Nonlocal symmetries; Recursion operators
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 8/4/2024 12:26. -
KRASILSHCHIK, Iosif Semjonovich and Petr VOJČÁK. On the algebra of nonlocal symmetries for the 4D Martínez Alonso-Shabat equation. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2021, vol. 163, may, p. "104122-1"-"104122-12", 12 pp. ISSN 0393-0440. Available from: https://dx.doi.org/10.1016/j.geomphys.2021.104122.Journal of Geometry and Physics
RIV/47813059:19610/21:A0000098 Article in a journal. English. Netherlands.
Krasilshchik, Iosif Semjonovich (643 Russian Federation, guarantor) -- Vojčák, Petr (203 Czech Republic, belonging to the institution)
Keywords in English: 4D Martinez Alonso-Shabat equation; Universal hierarchy equation; Lax pairs; Differential coverings; Nonlocal symmetries
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 29/3/2022 12:39. -
VOJČÁK, Petr, Oleg I. MOROZOV and Iosif S. KRASIL'SHCHIK. Nonlocal symmetries, conservation laws, and recursion operators of the Veronese web equation. Journal of Geometry and Physics. Amsterdam: Elsevier B.V., 2019, vol. 146, December, p. "103519-1"-"103519-11", 11 pp. ISSN 0393-0440. Available from: https://dx.doi.org/10.1016/j.geomphys.2019.103519.Journal of Geometry and Physics
Name (in English): Nonlocal symmetries, conservation laws, and recursion operators of the Veronese web equation
RIV/47813059:19610/19:A0000054 Article in a journal. English. Netherlands.
Vojčák, Petr (203 Czech Republic, belonging to the institution) -- Morozov, Oleg I. (643 Russian Federation) -- Krasil'shchik, Iosif S. (643 Russian Federation)
Keywords in English: Veronese web equation; Differential coverings; Lax pairs; Nonlocal symmetries; Recursion operators; Master symmetries
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 20/4/2020 16:00. -
BARAN, Hynek, Petr VOJČÁK, Oleg I. MOROZOV and Iosif S. KRASIL'SHCHIK. Nonlocal Symmetries of Integrable Linearly Degenerate Equations: A Comparative Study. Theoretical and Mathematical Physics. New York: Pleiades Publishing, 2018, vol. 196, No 2, p. 1089-1110. ISSN 0040-5779. Available from: https://dx.doi.org/10.1134/S0040577918080019.Theoretical and Mathematical Physics
Name (in English): Nonlocal Symmetries of Integrable Linearly Degenerate Equations: A Comparative Study
RIV/47813059:19610/18:A0000024 Article in a journal. English. United States of America.
Baran, Hynek (203 Czech Republic, guarantor, belonging to the institution) -- Vojčák, Petr (203 Czech Republic, belonging to the institution) -- Morozov, Oleg I. (643 Russian Federation) -- Krasil'shchik, Iosif S. (643 Russian Federation)
Keywords in English: partial differential equation; integrable linearly degenerate equation; nonlocal symmetry; recursion operator
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 9/4/2019 17:15. -
HOLBA, Pavel, Petr VOJČÁK, Iosif S. KRASIL'SHCHIK and Oleg I. MOROZOV. Reductions of the Universal Hierarchy and rdDym Equations and Their Symmetry Properties. Lobachevskii Journal of Mathematics. New York: Pleiades Publishing, 2018, vol. 39, No 5, p. 673-681. ISSN 1995-0802. Available from: https://dx.doi.org/10.1134/S1995080218050086.Lobachevskii Journal of Mathematics
Name (in English): Reductions of the Universal Hierarchy and rdDym Equations and Their Symmetry Properties
RIV/47813059:19610/18:A0000033 Article in a journal. English. United States of America.
Holba, Pavel (203 Czech Republic, belonging to the institution) -- Vojčák, Petr (203 Czech Republic, guarantor, belonging to the institution) -- Krasil'shchik, Iosif S. (643 Russian Federation) -- Morozov, Oleg I. (643 Russian Federation)
Keywords in English: Partial differential equations; Lax integrable equations; symmetry reductions; nonlocal symmetries; universal hierarchy equation; rdDym equation
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 4/4/2019 16:56. -
HOLBA, Pavel, Petr VOJČÁK, Iosif S. KRASIL'SHCHIK and Oleg I. MOROZOV. 2D reductions of the equation u(yy) = u(tx) + u(y)u(xx) - u(x)u(xy) and their nonlocal symmetries. Journal of Nonlinear Mathematical Physics. Abingdon: Taylor and Francis Ltd., 2017, vol. 24, No 1, p. 36-47. ISSN 1402-9251. Available from: https://dx.doi.org/10.1080/14029251.2017.1418052.Journal of Nonlinear Mathematical Physics
Name (in English): 2D reductions of the equation u(yy) = u(tx) + u(y)u(xx) - u(x)u(xy) and their nonlocal symmetries
RIV/47813059:19610/17:A0000035 Article in a journal. English. United Kingdom of Great Britain and Northern Ireland.
Holba, Pavel (203 Czech Republic, belonging to the institution) -- Vojčák, Petr (203 Czech Republic, guarantor, belonging to the institution) -- Krasil'shchik, Iosif S. (643 Russian Federation) -- Morozov, Oleg I. (643 Russian Federation)
Keywords in English: Partial differential equations; Lax integrable equations; symmetry reductions; nonlocal symmetries; Gibbons-Tsarev equation
International impact: yes
Reviewed: yes
Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 4/4/2019 16:54.
2024
2023
2021
2019
2018
2017
Displayed: 3/4/2025 22:33